# SDR UALA2012112806813

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 42,340 hours, 16,624 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Connector
- Condition: Not Seated
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS COCKPIT DOOR TOP STRIKER IS LOOSE AND WILL NOT LATCH.  RESEATED CONNECTORS ON OVERHEAD CONTROLLER.  DOOR OPERATION CHECKED SEVERAL TIMES, NO FAULTS.  NO PREVIOUS HISTORY IN AMIS.
